# SDR SWIA2019010845414

- Difficulty date: January 8, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 40,176 hours, 33,848 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING AFTER T/O ALONG WITH NOSE DOOR OPEN WARNING MSG. COMPLIED WITH QRH. NOSE GEAR WOULD NOT RETRACT. SELECTED GEAR HANDLE DOWN ALL GEAR EXTENDED NORMALLY. (FLT#5466) CLOSED REMOVED AND REPLACED BENT BRACKET FOR NLG CENTERED EXTENDED PROXIMITY SENSOR IAW AMM. ADJUSTED THE SENSOR IAW AMM. OP'CK GOOD.
